# SDR DL767953823

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410427A
- Condition: Dented
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE TO UPPER SURFACE OF NR 4 L/E SLAT.  THE TRAILING EDGE WEDGE WAS REPLACED PER CMM 57-43-55.  THE PART NUMBER OF THE NEW WEDGE IS 114T4114-17.  THIS IS THE TERMINATING ACTION FOR A.D. 93-14-19.
